I don't have all that much info for you - however, I am in the same boat (except I've added codeine and occasional percocet for bad measure) and you've likely heard that all the tylenol takes a toll on the liver... ironic that the strong and addictive part doesn't do the direct damage like apparently tylenol can... there's a difference between tolerance and addiction - that said, getting off even cute little darvos can be a whole load of not fun... if your doc doesn't check your levels of liver enzymes (blood test) it's a good idea, that way you can see if you're sensitive... sorry to not be much help, I'm kinda too tired... do you enjoy the pills? if yes, watch out be careful - if no, then follow the doc's orders and also ask questions... Nefesh
Hey welcome!!! you will go thru w/d but keep in mind that every 1 is different.I was taking @ 10-12 Hydrocodones a day(7.5/500 MG) In my opinion,only my opinion, believe that at the dose you are at now it wouldn't be that bad.But if you stay on the med..eventually it may not be as effective and you may gradually begin to take more than the recomendded dose.The higher the dose..the worse the w/d.I have been gone cold turkey for @ 5-6 days.I still feel like s**t but it gets better with every day.I just found out i am expecting a baby,sunday,so I have to stay off the pills.My husband just called and wants me to have an abortion..belive me if I can do it ANYONE can.We are here for you.speak your mind..
All My LOve
p.s. let us know on your progress.
"Life felt good and I was quite please to be a part of the show. I remember looking at myself in the "mirror" as I clipped along the sidewalk. I was very pleased with what I saw. It wasn't that I thought I was particularly great looking or anything like that. I just thought I looked "very together" - something like that. I felt oh so good and happy to be alive. My secret buzz was like being in love or something. My secret buzz somehow made me just a little bit better than everyone. I just felt (and thought I looked) in control and unstoppable."
OMG, that's exactly how I felt! I'm on day 2 of vicodin withdrawal (I relapsed last week). I went to my dr last week and told her that I was hooked and asked for another scrip so I could taper; I went through the 25-day supply in one week. I ran out on Tues. I woke up this morning and my body felt OK, but the cravings are horrible! It's all I can think about today--how can I get my doctor to write another scrip.
I can't believe it, but I came across this website as I searched for info about cutting a fentanyl patch. I read some posts and went to join. I discovered that I already had a membership and didn't even remember the darvocet post 4 years ago.
I went from that to lortab 10/500 and now a fentanyl patch. I re-read your post about how it starts with Darvos and ends with full blown addiction. I think I'm there. I got a script for a 100mcg patch that is waaay too strong and I want to cut it, hence my arrival here.
I wish that the pain went away that is driving me to take this. I have pain in my tailbone/butt crack when I sit, so it's virtually to avoid.
I'm worried about where I'm headed.
Thank you for you "rambling" post. I think it's like a message from an angel who tried, long ago, to warn me.
Things have gotten worse. 8 lortabs a day 10/500, plus 6 neurontin and 2 alieve a day. Now this patch. I feel my destinity is no longer mine.